# SDR AALA202004229003

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 23,163 hours, 9,194 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R4 DOOR DAMPER REQUIRES SERVICE. SERVICED R4 DOOR DAMPER PER AMM 52-22-00, LEAK CHECKS GOOD, OKAY FOR SERVICE.
